# SDR 99ZZZX902

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- Engine: Lyc LTS101750C1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Housing
- Part number: 414302017
- Condition: Cracked
- Location: Combustor
- Part time: 118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED AT 6 O'CLOCK STRUT.  REMOVED AND REPLACED.
